Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 1, Pages 29-37

On a global classical solution of a quasilinear hyperbolic equation

1Department of Applied Mathematics, Faculty of Science, Fukuoka University, Fukuoka 814-01, Japan
2lnstituto de Mathematica-UFRJ, Rio de Janeiro CP 68530, CEP 21944, Brazil

Received 16 June 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we establish the existence and uniqueness of global classical solutions for the equation which arises in the study of the extensional vibrations of thin rod, or torsional vibrations of thin rod.